Re: Effexor Withdrawal Effects


Thursday, Mar 10, 2005

Re: Effexor Withdrawal Effects

Posted by Andrea on 08/04/04 at 12:17 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

i’ve been on the highest dosage of effexor for about 8months for depression and anxiety. During that time i was tested and found out that i had ADD..in which they wanted to put me on medication for. So for about 3weeks i was taking Wellbutrin and Effexor. About a week ago my psychatrist decided she didn’t want to keep me on 2 different meds..so she lowered the dosage and gave me the low week long one to slowly get off the effexor. Now i’ve been suffering greatly from neusea, emotional distress, tiredness, i tremble..go from hot to cold and i throw up after every single thing i eat..I am seriously scared and i don’t know if i can make it through all this…Can anyone give me a tip on just how long this is going to last?


Replies
Posted By # Date & Time

Re: Re: Effexor Withdrawal Effects
Kevin 1 09/11/04 10:49 AM

Re: Re: Effexor Withdrawal Effects
renee 2 08/09/04 09:50 PM


Submit Your Reply
Your Name
Your Email
Topic
Message